# SDR FDEA201807061642

- Difficulty date: July 6, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 64,497 hours, 22,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD72741L
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR TEST LIGHT ILLUMINATED ON PREFLIGHT TWO SLIDES AND / OR RAFTS. REMOVED AND REPLACED L1 DOOR EVACUATION SLIDE ASSY AMM 25-61-01-2. OPERATIONAL CHECKS NORMAL. A/C OK FOR SERVICE.
